# SDR CALA2015050100349

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 45,812 hours, 14,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE ABOVE THE AFT RT OVERWING EXIT DOOR.  R & R EMER EXIT LIGHT LAMP ABOVE THE AFT RT OVERWING EXIT DOOR IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
